# SDR AALA20120325003

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,933 hours, 14,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 12D IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 13D.  OPS CHECK NORMAL.
